# SDR 2003FA0000247

- Difficulty date: March 4, 2003
- Submitted: March 4, 2003
- Operation: General aviation
- Aircraft: N234RF
- Make and model: Hughes 369E
- Aircraft serial: 0255E
- Aircraft time: 7,929 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 500P3100101
- Part serial: A521
- Condition: Broken
- Location: Tail Rotor
- Part time: 897 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

WHILE IN FLIGHT , PILOT EXPERIENCE VIBRATION WITH LOSS OF TAIL ROTOR CONTROL AUTHORITY. AFTER LANDING ,INSPECTION REVEALED THE BLADE PITCH HORN HAD BROKEN INTO TWO PIECES, RENDERING ONE BLADE WITH NO PITCH CONTROL.
